MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH
Catalog Number 1200015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during a ventral hernia repair procedure on (b)(6) 2024 the patient was implanted with a phasix st mesh.Reportedly on (b)(6) 2024 the patient was diagnosed with a post operative infection ¿where the mesh also got infected¿ and is undergoing antibiotics treatment.It is reported that there is a plan to explant the mesh, however a date was not provided.
 
Additional Manufacturer Narrative
As reported, post implant of phasix st mesh the patient developed a post operative infection and is undergoing antibiotic treatment.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative complication.Review of manufacturing records was performed and found the device was manufactured to specification.To date, this is the only reported complaint for this lot of (b)(4) units.Post operative infection is a known inherent risk of the surgery/use of the device and is included as a possible complication in the adverse reaction section of the instructions for use, supplied with the device.The warnings section states "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20672579
Report Number1213643-2024-00540
Device Sequence Number15275120
Product Code OWT
UDI-Device Identifier00801741095290
UDI-Public(01)00801741095290(11)231205(17)261128(10)HUHZ0310
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1200015
Device Lot NumberHUHZ0310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale